Advertisement

Local Fractional Operator for Analytical Solutions of the K(2, 2)-Focusing Branch Equations of Time-Fractional Order

  • S. O. Edeki
  • G. O. Akinlabi
  • N. Nyamoradi
Original Paper

Abstract

Local Fractional Operator (LFO) with respect to Caputo Derivative (CD) is employed for approximate-analytical solutions of the K(2, 2)-focusing branch equation of time-fractional order. The LFO technique is a projected version of the standard Differential Transform Method. The results obtained show that the method is simple, easy in implementation, and very much in line with the exact solutions at α = 1. Thus, the efficiency and robustness of the method. In addition, the proposed technique does not require the process or concept of Lagrange multipliers identification as in the case of the Variational Iteration Method.

Keywords

Local fractional operator Modified DTM K(2, 2) equation 

Mathematics Subject Classification

26A33 34A25 68W25 

Notes

Acknowledgements

Thanks to Covenant University for the provision of research resources. Also, sincere thanks to the anonymous referee(s) for their helpful remarks.

Compliance with ethical standards

Conflict of interest

Concerning the publication of this manuscript, no conflict of interest is declared by the authors.

References

  1. 1.
    Li, C., Tang, S., Ma, Z.: Analytic and loop solutions for the K(2,2) equation (focusing branch). J. Nonlinear Sci. Appl. 9, 1334–1340 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Adomian, G.: Solving frontier problems of physics: the decomposition method. Kluwer Academic Press, Boston (1994)CrossRefzbMATHGoogle Scholar
  3. 3.
    González-Gaxiola, O., Edeki, S.O., Ugbebor, O.O., de Chávez, J.R.: Solving the Ivancevic pricing model using the He’s frequency amplitude formulation. Eur. J. Pure Appl. Math. 10(4), 631–637 (2017)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Liao, S.J.: Beyond Perturbation: Introduction to the Homotopy Analysis Method. Champan & Hall/CRC Press, Boca Raton (2004)zbMATHGoogle Scholar
  5. 5.
    Deng, X., Parkes, E.J., Cao, J.: Exact solitary and periodic-wave solutions of the K(2,2) equation (focusing branch). Appl. Math. Comput. 217, 1566–1576 (2010)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Li, J.B.: Dynamical understanding of loop soliton for several nonlinear wave equations. Sci. China Math. 50, 773–785 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Edeki, S.O., Akinlabi, G.O., Adeosun, S.A.: Approximate-analytical solutions of the generalized Newell–Whitehead–Segel model by He’s polynomials method. In: Proceedings of the World Congress on Engineering 2017, London, UK, vol. I, pp. 57–59 (2017)Google Scholar
  8. 8.
    Rosenau, P., Hyman, J.M.: Compactons: solitons with finite wavelengths. Phys. Rev. Lett. 70, 564–567 (1993)CrossRefzbMATHGoogle Scholar
  9. 9.
    Alomari, A.K., Noorani, M.S.M., Nazar, R.: The Homotopy analysis method for the exact solutions of the k(2,2), burgers and coupled burgers equations. Appl. Math. Sci. 2(40), 1963–1977 (2008)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Ziane, D., Belghaba, K., Cherif, M.H.: Fractional Homotopy perturbation transform method for solving the time-fractional KdV, K(2,2) and Burgers equations. Int. J. Open Problems Compt. Math. 8(2), 64–75 (2015)Google Scholar
  11. 11.
    Bouhassoun, A., Zellal, M.: The variational Homotopy perturbation method for solving the K(2,2) equations. Int. J. Appl. Math. Res. 2(2), 338–344 (2013)CrossRefzbMATHGoogle Scholar
  12. 12.
    Zhou, J., Tian, L.: Soliton solution of the osmosis K(2, 2) equation. Phys. Lett. A 372, 6232–6234 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Kumar, S., Yildirim, A., Khan, Y., Wei, L.: A fractional model of the diffusion equation and its analytical solution using Laplace transform. Sci. Iran. 19(4), 1117–1123 (2012)CrossRefGoogle Scholar
  14. 14.
    Mirzazadeh, M.: A novel approach for solving fractional Fisher equation using differential transform method. Pramana J. Phys. 86(5), 957–963 (2016)CrossRefGoogle Scholar
  15. 15.
    Nyamoradi, N., Baleanu, D., Agarwal, R.P.: On a multipoint boundary value problem for a fractional order differential inclusion on an infinite interval. Adv. Math. Phys. 2013, Article ID 823961Google Scholar
  16. 16.
    Edeki, S.O., Akinlabi, G.O., Adeosun, S.A.: Analytic and numerical solutions of Time-fractional linear Schrödinger equation. Commun. Math. Appl. 7(1), 1–10 (2016)Google Scholar
  17. 17.
    Jafari, H., Tajadodi, H., Johnston, S.J.: A decomposition method for solving diffusion equations via local fractional time derivative. Therm. Sci. 19(Suppl. 1), S123–S129 (2015)CrossRefGoogle Scholar
  18. 18.
    Zhou, J.K.: Differential transformation and its application for electrical circuits. Huarjung University Press, Wuuhahn (1986)Google Scholar
  19. 19.
    Edeki, S.O., Akinlabi, G.O., Adeosun, S.A.: On a modified transformation method for exact and approximate solutions of linear Schrödinger equations. AIP Conf. Proc. 1705, 020048 (2016).  https://doi.org/10.1063/1.4940296 CrossRefGoogle Scholar
  20. 20.
    Jang, B.: Solving linear and nonlinear initial value problems by the projected differential transform method. Comput. Phys. Commun. 181(5), 848–854 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Edeki, S.O., Ugbebor, O.O., Owoloko, E.A.: Analytical solutions of the Black-Scholes pricing model for European option valuation via a projected differential transformation method. Entropy 17(11), 7510–7521 (2015)CrossRefGoogle Scholar
  22. 22.
    Akinlabi, G.O., Edeki, S.O.: On approximate and closed-form solution method for initial-value wave-like models. Int. J. Pure Appl. Math. 107(2), 449–456 (2016)CrossRefGoogle Scholar
  23. 23.
    Jafari, H., Alipour, M., Tajadodi, H.: Two dimensional differential transform method for solving nonlinear partial differential equations. Int. J. Res. Rev. Appl. Sci. 2(1), 47–52 (2010)zbMATHGoogle Scholar
  24. 24.
    Jafari, H., Jassim, H.K., Al Qurashi, M., Baleanu, D.: On the existence and uniqueness of solutions for local fractional differential equations. Entropy 18(11), 420 (2016).  https://doi.org/10.3390/e18110420 CrossRefGoogle Scholar

Copyright information

© Springer (India) Private Ltd., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsCovenant UniversityCanaanland, OtaNigeria
  2. 2.Department of MathematicsRazi UniversityKermanshahIran

Personalised recommendations